# SDR AALA201908099011

- Difficulty date: August 7, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 13,172 hours, 4,966 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE LOW 600 PSI. SERVICED L1 DOOR EMERGENCY CYLINDER ACCUMULATOR. PER AMM 52-10-00-614-001.
